Classical N-reflection equation and Gaudin models

Caudrelier, V and Crampé, N (2019) Classical N-reflection equation and Gaudin models. Letters in Mathematical Physics, 109 (4). pp. 843-856. ISSN 0377-9017



Copyright, Publisher and Additional Information: © 2018, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Classical Yang–Baxter equation; Classical reflection equation; Gaudin models; Non-skew-symmetric r-matrices
  • Accepted: 29 September 2018
  • Published (online): 9 October 2018
  • Published: April 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Oct 2018 10:14
Last Modified: 25 Jun 2023 21:32
Status: Published
Publisher: Springer Verlag
Identification Number: